# SDR P5CA9600761

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Mechanism
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/E SEAT TRACK HAS WORN HOLES, HORIZONTAL LATCH WILL NOT LATCH SECURELY.  REPLACED SEAT ASSY PER MM 25-11-02.
